# SDR C2XA09TY267

- Difficulty date: November 29, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145151
- Aircraft time: 25,482 hours, 18,920 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fluid
- Condition: Low
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 HYD INDICATOR IN AMBER.  FLT DIVERTED AND MX SERVICED HYD SYSTEM, OPS AND LEAK CHECKED GOOD.
